# SDR MALA010110

- Difficulty date: December 30, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION AND GOUGE ON SEAT TRACK FLANGE AT STA 415.0 AND STA 435.5 ON BL 18.30.  REFER TO CESIUS W/O 19193, TASK CARD 1518.  MAINTENANCE BLENDED OUT CORROSION AND GOUGE DAMAGE IAW SRM 51-10-10.  REMAINING MATERIAL IS WITHIN LIMITS, ALODINED AND PRIMED BLENDED AREAS AS INDICATED.
